Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 2, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Dec 31, 2018, 6:49 PM CST for Carroll County, Missouri. It took effect at Dec 31, 2018, 11:23 PM CST. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2018, 6:49 PM CST (00:49 UTC)
- In effect from
- Dec 31, 2018, 11:23 PM CST
- Expired
- Jan 2, 2019, 1:17 PM CST
- In force
- 38 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Carroll County, MO
The radar
The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wakenda Creek at Carrollton (CAXM7).
- Action stage
- 10 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06896000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
909
WGUS43 KEAX 010050
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
649 PM CST Mon Dec 31 2018
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-020049-
/O.NEW.KEAX.FL.W.0001.190101T0109Z-190102T1600Z/
/VLYM7.1.ER.190101T0109Z.190101T0600Z.190101T1600Z.NO/
649 PM CST Mon Dec 31 2018
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blackwater River at Valley City.
* until Wednesday morning.
* At 6:00 PM Monday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 23.3 feet by early Tuesday morning. The river will
fall below flood stage by late Tuesday morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 21.7 Mon 06 PM 23.3 early Tuesday morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC033-020049-
/O.NEW.KEAX.FL.W.0002.190101T0523Z-190102T1917Z/
/CAXM7.1.ER.190101T0523Z.190101T1200Z.190101T1917Z.UU/
649 PM CST Mon Dec 31 2018
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Wakenda Creek at Carrollton.
* from this evening to Wednesday afternoon.
* At 6:00 PM Monday the stage was 13.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 16.7 feet by Tuesday morning. The river will fall below
flood stage by early Tuesday afternoon.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 13.4 Mon 06 PM 16.7 Tuesday morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$4 follow-up statements
808
WGUS83 KEAX 010701
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
101 AM CST Tue Jan 1 2019
...The Flood Warning is cancelled for the following rivers in
Missouri...
Moniteau Creek near Fayette affecting Howard County.
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Lamine River near Otterville affecting Cooper County.
Petite Saline Creek near Boonville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-020701-
/O.EXT.KEAX.FL.W.0110.000000T0000Z-190102T2100Z/
/BLRM7.1.ER.181231T2148Z.190101T0500Z.190101T2100Z.UU/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Big Creek at Blairstown.
* until Wednesday afternoon.
* At 12:00 AM Tuesday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 21.3 Tue 12 AM 21.2 this morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-020701-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-190102T1438Z/
/VLYM7.1.ER.190101T0026Z.190101T0530Z.190101T1438Z.NO/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Blackwater River at Valley City.
* until Wednesday morning.
* At 12:00 AM Tuesday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 23.4 Tue 12 AM 23.1 this morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-020701-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1828Z/
/BLVM7.1.ER.190101T0810Z.190102T0600Z.190102T1828Z.NO/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Thursday afternoon.
* At 12:45 AM Tuesday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight this morning
and continue to rise to near 26.3 feet by early Wednesday morning.
The river will fall below flood stage by early Wednesday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.7 Tue 01 AM 26.3 early Wednesday
morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-020701-
/O.EXT.KEAX.FL.W.0114.000000T0000Z-190102T1418Z/
/OTTM7.1.ER.190101T0120Z.190101T0615Z.190101T1418Z.NO/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Lamine River near Otterville.
* until Wednesday morning.
* At 12:15 AM Tuesday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 15.6 Tue 12 AM 15.5 this morning
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC089-010731-
/O.CAN.KEAX.FL.W.0112.000000T0000Z-190102T0722Z/
/FYTM7.1.ER.181231T1922Z.190101T0145Z.190101T0558Z.UU/
101 AM CST Tue Jan 1 2019
The Flood Warning is cancelled for
The Moniteau Creek near Fayette.
* At 12:30 AM Tuesday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 11:58 PM Monday.
* Forecast...The river will continue to fall to 6.2 feet by Wednesday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 15.4 Tue 12 AM 14.8 after midnight
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$
MOC053-020701-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190102T2123Z/
/BONM7.1.ER.181231T1734Z.190101T1200Z.190101T2123Z.UU/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Wednesday afternoon.
* At 12:30 AM Tuesday the stage was 18.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet by this
morning. The river will fall below flood stage late this afternoon.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 18.1 Tue 12 AM 18.3 this morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC013-037-083-020701-
/O.CON.KEAX.FL.W.0003.190101T1107Z-190102T1800Z/
/URHM7.1.ER.190101T1107Z.190101T1200Z.190101T1800Z.UU/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The South Grand River at Urich.
* from early this morning to Wednesday afternoon.
* At 12:15 AM Tuesday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 24.1 feet by this morning. The river will
fall below flood stage by this afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 23.4 Tue 12 AM 24.1 this morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$
MOC033-020701-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190102T1200Z/
/CAXM7.1.ER.190101T1200Z.190101T1200Z.190101T1200Z.UU/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Wednesday morning.
* At 12:00 AM Tuesday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to rise to near flood stage this
morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 15.6 Tue 12 AM 16.0 this morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$930
WGUS83 KEAX 011533
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
933 AM CST Tue Jan 1 2019
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Petite Saline Creek near Boonville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-021532-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1904Z/
/BLVM7.1.ER.190101T0830Z.190102T0600Z.190102T1904Z.NO/
933 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Thursday afternoon.
* At 8:45 AM Tuesday the stage was 24.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by
early Wednesday morning. The river will fall below flood stage
early Wednesday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.5 Tue 09 AM 26.3 early Wednesday
morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-021532-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190103T0154Z/
/BONM7.1.ER.181231T1734Z.190101T1800Z.190102T0154Z.UU/
933 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Wednesday evening.
* At 8:30 AM Tuesday the stage was 18.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by this
afternoon. The river will fall below flood stage this evening.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 18.7 Tue 08 AM 19.1 this afternoon
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC033-021532-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190102T1657Z/
/CAXM7.1.ER.190101T1145Z.190101T1500Z.190101T1657Z.UU/
933 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Wednesday morning.
* At 9:00 AM Tuesday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 16.2 Tue 09 AM 15.9 this afternoon
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$782
WGUS83 KEAX 020036
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
636 PM CST Tue Jan 1 2019
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Petite Saline Creek near Boonville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-030036-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1251Z/
/BLVM7.1.ER.190101T0830Z.190101T1800Z.190102T1251Z.NO/
636 PM CST Tue Jan 1 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Thursday morning.
* At 5:45 PM Tuesday the stage was 24.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.4 Tue 06 PM 24.2 early Wednesday
morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-030035-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190103T0200Z/
/BONM7.1.ER.181231T1734Z.190101T1545Z.190102T0200Z.UU/
636 PM CST Tue Jan 1 2019
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Wednesday evening.
* At 5:30 PM Tuesday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
early Wednesday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 17.2 Tue 05 PM 14.1 early Wednesday
morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC033-030035-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190103T0056Z/
/CAXM7.1.ER.190101T1145Z.190101T2100Z.190102T0056Z.UU/
636 PM CST Tue Jan 1 2019
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Wednesday evening.
* At 6:00 PM Tuesday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this evening.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 16.2 Tue 06 PM 14.7 early Wednesday
morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$519
WGUS83 KEAX 020319
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
919 PM CST Tue Jan 1 2019
...The Flood Warning is cancelled for the following rivers in
Missouri...
Petite Saline Creek near Boonville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-020349-
/O.CAN.KEAX.FL.W.0111.000000T0000Z-190103T0200Z/
/BONM7.1.ER.181231T1734Z.190101T1545Z.190102T0129Z.UU/
919 PM CST Tue Jan 1 2019
The Flood Warning is cancelled for
The Petite Saline Creek near Boonville.
* At 8:30 PM Tuesday the stage was 15.3 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 7:29 PM Tuesday.
* Forecast...The river will continue to fall to 6.9 feet by Thursday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 15.3 Tue 08 PM 13.6 early Wednesday
morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC033-020349-
/O.CAN.KEAX.FL.W.0002.000000T0000Z-190103T0056Z/
/CAXM7.1.ER.190101T1145Z.190101T2100Z.190102T0133Z.UU/
919 PM CST Tue Jan 1 2019
The Flood Warning is cancelled for
The Wakenda Creek at Carrollton.
* At 9:00 PM Tuesday the stage was 15.7 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 7:33 PM Tuesday.
* Forecast...The river will continue to fall to 7.4 feet by Thursday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 15.7 Tue 09 PM 14.7 early Wednesday
morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Dec 31, 5:16 PM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Dec 31, 5:16 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 516 PM CST Mon Dec 31 2018 .Discussion... Issued at 239 PM CST MON DEC 31 2018 Message of the day: Rain/snow/sleet mix should come to an end within the next couple of hours, with very little, if any, wintry accumulation. Freezing drizzle and flurries are possible after sunset. This could cause some slick spots but no accumulations are expected right now. Overnight, temps will drop quickly with lows ranging from the teens to low 30s by midnight and wind chills ranging from single digits to low 20s. Satellite continues to depict high pressure off the Florida coast, with a new closed low pressure over the Rockies and a shortwave trough over the central U.S. This shortwave trough is responsible for the weather we have been seeing today. While rain has been the main precipitation type, multiple reports of snow and sleet mixing in have been made across the area during the day today. This looks to have resulted from the air around 850 mb cooling to freezing or just below, allowing frozen precipitation to make it close to the surface before running into above freezing air. The precipitation is expected to continue moving northeast, exiting our entire area around sunset. Very little, if any wintry accumulation is expected this afternoon. A cold front will push through behind the precipitation, shifting winds to the northwest and providing a slight chance for most in the area to see freezing drizzle with the transition to flurries. Soundings show the low levels remaining saturated, so it won't take much to squeeze something out of the clouds. The transition to flurries will come later when the profile cools closer to the dendritic growth zone. This could create some slick spots, but no accumulation is expected at this time. Cold air will filter in behind the front, dropping temperatures quickly. It will also be breezy, making it feel even colder. By midnight, temperatures (wind chills) will be in the teens (single digits near zero) in northwest MO, mid 20s (near 10 degrees) in the KC metro up to Bethany, and then low 30s (low 20s) from Clinton to Kirksville. For those out celebrating tonight, remember to dress appropriately and limit your time outside. Also, with temperatures dropping like this with wet roads, everyone needs to keep an eye out for black ice. High pressure will settle in for the first day of 2019, keeping it cool tomorrow with a slight warm up Wednesday. Thursday, the closed low, currently over the Rockies, will push through the central U.S, giving our area another chance for precipitation. In general, long term models are in fair agreement with the system remaining closed and moving through south of our area and keeping precipitation chances limited to our southern counties. The NAM keeps it closed as well, but wants to bring the system farther north into our entire area, potentially creating greater impacts. Have gone with a compromise for now for precipitation chances, with those south of HWY 36 having the greatest chance to see precipitation at this time. All of these scenarios produce a chance for wintry precipitation so we will have to keep an eye on this system. Once this system moves through, ridging moves in over most of the CONUS, providing a dry weekend with temperatures in the upper 40s and 50s. Not bad for the first weekend of the new year. && .Aviation...(For the 00Z TAFS through 00Z Tuesday Evening) Issued at 516 PM CST MON DEC 31 2018 MVFR ceilings will continue tonight and into tomorrow morning. As colder air spreads across eastern Kansas and Missouri, there is the possibility of scattered light snow showers between midnight and and sunrise tomorrow morning. At this time, do not anticipate significant reduction to visibilities. VFR conditions will finally return as drier air moves into the area by early tomorrow afternoon. Northwest winds will be gusty tonight 20-25kts and slowly weaken into tomorrow. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Grana Aviation...32/Otto
Hazardous weather outlook, Dec 31, 5:27 AM CST, 13 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 527 AM CST Mon Dec 31 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011130- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 527 AM CST Mon Dec 31 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Rain is expected to persist through the morning, exiting this afternoon and evening. Temperatures will fall below freezing tonight, resulting in very cold wind chills and likely freezing any still wet surfaces. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Wind chill values for the first day of the New Year will be in the single digits and below. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 6:49 PM CST | River Flood Warning | EAX | Johnson, Pettis | 39 hr |
| Jan 1, 12:59 AM CST | River Flood Warning | EAX | Bates, Cass, Henry | 35 hr |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.